# SDR SIMA20221108001

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000618
- Aircraft time: 14,621 hours, 9,487 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT FAIL DECLARED EMERGENCY FLIGHT LANDED. TRIED TO SELECT FLAP 3 FLAP FAIL MSG, FLAPS WOULD NOT MOVE PAST SETTING 2. FOLLOWED QRH CHECK-LIST, FLAPS DIDN'T MOVE. ON GROUND FLAPS WOULD NOT RETRACT. "TRANSFERRED TO NRWC 046-ABI-02834"-C/A-CHECKED CMC FOUND FLAP SURFACE JAMMED/UNDERSPEED. PERFORMED ERJ 175 FIM TASK 27-51-00-810-802-A.FOUND RH #3 FLAP ACTUATOR TORQUE LIMMITER TRIPPED.RESET LIMMITER PERFORMED OPERATIONAL CHECK OF FLAP CONTROL SYSTEM OPERATIONAL TEST SEVERAL TIMES IAW ERJ 175 AMM 27-50-00-710-801-A OPC GOOD SEE NRWC 046-ABI-02834 FOR WORK PERFORMED
